Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Noryriptyline advice please linkadge

Posted by Sac on November 2, 2019, at 13:52:38

In reply to Re: Noryriptyline advice please, posted by linkadge on November 2, 2019, at 7:05:11

Thanks for the reply. Increased to 20 this past Monday. I felt a sudden worsening of my mood along with suicidal thoughts. As you mentioned, I may try going back down to 10 since Im also on 40 mgs. Prozac and am concerned about serotonin syndrome.


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Sac thread:1106670
URL: http://www.dr-bob.org/babble/20191019/msgs/1106685.html